# SDR SIMA992842

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 533
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3123
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT SMOKE DETECTOR WARNING ILLUMINATED.  VERIFIED EVENT AS A FALSE WARNING.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
